# SDR WRNA200400009

- Difficulty date: August 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 40,142 hours, 17,521 cycles
- Engine: Ge CF650C2
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7GF
- Condition: Unserviceable
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL FLIGHT DECK SMOKE LIGHT ILLUMINATED ON F/E PANEL ALONG WITH SMOKE LIGHT ON MWP AND CONTINUOUS CHIME. TAKEOFF WAS REJECTED AT 105KTS AND AIRCRAFT RETURNED TO GATE.  FOUND E&E SMOKE DETECTOR SATURATED WITH WATER.  INVESTIGATION REVEALED THAT HEAVY RAIN SHOWERS WERE PRESENT DURING CARGO LOADING OPERATION.  REPLACED SMOKE DETECTOR AND FUNCTIONAL CHECK CARRIED OUT IAW 26-11-11. AIRCRAFT RETURNED TO SERVICE.
